# SDR HYTA2004003

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N4365U
- Make and model: Cessna 208B
- Aircraft serial: 208B0253
- Engine: Pwa PT6*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 26222442
- Condition: Corroded
- Location: Fuselage
- Part time: 13,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING INITIAL INSPECTION, BOTH AFT WING TO FUSELAGE ATTACH BOLTS WERE FOUND SLIGHTLY RUSTED.  DAMAGE WAS NEGLIGIBLE.  THESE BOLTS AS WELL AS FORWARD ATTACH BOLTS AND UPPER AND LOWER STRUT ATTACH BOLTS WERE APPARENTLY INSTALLED DRY.  THIS HARDWARE SHOULD ALL BE INSTALLED WITH A RUST INHIBITOR OR GREASE.
